×

Found 1,672 Documents (Results 1–100)

100
MathJax

Bifurcations of self-oscillatory solutions to a nonlinear parabolic equation with a rotating spatial argument and time delay. (English. Russian original) Zbl 1462.35055

Comput. Math. Math. Phys. 61, No. 3, 403-423 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 3, 428-449 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software